- On Convexity, Mid-Point Convexity and Hausdorff Measures of Sets, (with S. Guo and T. Lan), preprint, arXiv:1911.10032.
- Microlocal decoupling inequalities and the distance problem on Riemannian manifolds, (with A. Iosevich and B. Liu), preprint, arXiv:1909.05171.
- ℓ^2 Decoupling in ℝ^2 for curves with vanishing curvature, (with C. Biswas, M. Gilula, L. Li and J. Schwend), preprint, arXiv:1812.04760, to appear in Proceedings of American Mathematical Society.
- Improved generalized periods estimates over curves on Riemannian surfaces with nonpositive curvature, (with E. Wyman), preprint, arXiv:1807.00041.
- Improved generalized periods estimates on Riemannian surfaces with nonpositive curvature, preprint, arXiv:1711.09864.
- Inner product of eigenfunctions over curves and generalized periods for compact Riemannian surfaces, to appear in Journal of Geometric Analysis.
- An endpoint version of uniform resolvent estimate for the Laplacian, (with T. Ren and C. Zhang), Forum Mathematicum, (2018) 30(5): 1279-1289.
- On instability of the Nikodym maximal function bounds over Riemannian manifolds, (with C. D. Sogge and H. Xu), Journal of Geometric Analysis, (2018) 28(3): 28862901.
- Geodesic period integrals of eigenfunctions on Riemannian surfaces and the Gauss-Bonnet Theorem, (with C. D. Sogge and C. Zhang), Cambridge Journal of Mathematics, (2017) 5: 123.
- Improved critical eigenfunction restriction estimates on Riemannian surfaces with nonpositive curvature, (with C. Zhang), Communications in Mathematical Physics, (2017) 350: 1299.
- Bilinear Kakeya-Nikodym averages of eigenfunction on compact Riemannian surfaces, (with C. Miao, C. D. Sogge and J. Yang), Journal of Functional Analysis, (2016) 271: 2752.
- On Kakeya-Nikodym maximal inequalities, Transaction of American Mathematical Society 369 (2017), 6351-6372.